# SDR DALA2018042302774

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 50,766 hours, 4,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP.
